Modelling large insurance claims

J.J.J. Segers

Research output: Contribution to journalArticlePopular

Original languageEnglish
Pages (from-to)37-40
Number of pages3
JournalDefacto: Periodiek van de Faculteit der Economische Wetenschappen KUB
Volume18
Issue number2
Publication statusPublished - 2004

Cite this

@article{4c0b2e2d1797462695b688244e7e2941,
title = "Modelling large insurance claims",
author = "J.J.J. Segers",
note = "Pagination: 3",
year = "2004",
language = "English",
volume = "18",
pages = "37--40",
journal = "Defacto: Periodiek van de Faculteit der Economische Wetenschappen KUB",
issn = "0929-2594",
number = "2",

}

Modelling large insurance claims. / Segers, J.J.J.

In: Defacto: Periodiek van de Faculteit der Economische Wetenschappen KUB, Vol. 18, No. 2, 2004, p. 37-40.

Research output: Contribution to journalArticlePopular

TY - JOUR

T1 - Modelling large insurance claims

AU - Segers, J.J.J.

N1 - Pagination: 3

PY - 2004

Y1 - 2004

M3 - Article

VL - 18

SP - 37

EP - 40

JO - Defacto: Periodiek van de Faculteit der Economische Wetenschappen KUB

JF - Defacto: Periodiek van de Faculteit der Economische Wetenschappen KUB

SN - 0929-2594

IS - 2

ER -